# SDR P5CA9601067

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SHEET METAL AT STRINGER 26 AREA NEAR STA 780 RT SIDE.  FAB NEW PART PER SRM 53-10-21 AND 51-30-02.
